MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM
Model Number MI1000 MED-EL CONCERT
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it is to be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
Patient started to speak louder than before.Hearing performance with the device is affected.
 
Additional Manufacturer Narrative
Conclusions: damage to the active electrode, likely caused by minute device mobility, was determined to have led to device failure over time.The investigation results appear to match the problems mentioned in the recipient report.
 
Event or Problem Description
Recipient started to speak louder than before.Hearing performance with the device was affected.No incident of a trauma or accident was reported by the parents.The recipient was re-implanted on (b)(6) 2020.

Brand Name
MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
MDR Report Key9779583
Report Number9710014-2020-00151
Device Sequence Number2778443
Product Code MCM
UDI-Device Identifier09008737062743
UDI-Public(01)09008737062743
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMI1000 MED-EL CONCERT
Device Catalogue Number07673
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR